# SDR AALA20130129015

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 40,947 hours, 5,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT CORNER EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD GALLEY LEFT CORNER EMERGENCY LIGHT.  OPS CHECK NORMAL.
